# SDR ASAA2016012214966

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,843 hours, 4,134 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FULL ON FMC GROUNDED.  COMPLIED WITH FLIGHT HANDBOOK AND QRH, NORMAL OPS RESTORED.
